Remarks on a non-local boundary value problem

Webb, J.R.L. (2010) Remarks on a non-local boundary value problem. Nonlinear Analysis: Theory, Methods and Applications, 72(2), pp. 1075-1077. (doi: 10.1016/

Full text not currently available from Enlighten.

Publisher's URL:


We remark that results on existence of symmetric positive solutions obtained in some recent papers can, in fact, be deduced as special cases of some known results. We also correct the values of the principal eigenvalue previously given in some examples.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Webb, Professor Jeffrey
Authors: Webb, J.R.L.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Nonlinear Analysis: Theory, Methods and Applications

University Staff: Request a correction | Enlighten Editors: Update this record